# SDR C2XA09CL011

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 15,448 hours, 11,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AISLE PATH EMERGENCY LIGHTS INOPERATIVE AT ROWS 9 AND 15. MX INSP AND REPLACED THE AISLE PATH LIGHT STRIPS.  OPS CHECKS WERE GOOD.
